# SDR AU981164

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Missing
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL COOLER THERMOSTATIC BYPASS VALVE NOT FITTED TO THE ENGINE WITH THE HOLE BLANKED OFF BY A PLUG.  FOUND DURING INSPECTION IAW AD/LYC/78 AMDT 5.
